MAUDE Adverse Event Report: CONVATEC CURE CATHETER; CATHETER, STRAIGHT

CONVATEC CURE CATHETER; CATHETER, STRAIGHT
Model Number M14
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports he has been using this catheter for years now 2 x day for retention.He said in his recent 3 month order he found a few, estimates about 5-10% from 6 mu boxes that were sticking to the packaging, specifically the plastic side near the tip.He said he would have to pull hard to get them out.He still used them.He said some would feel rough, sharp at the spot where they stuck to packaging.He would always apply lubricant like he normally does.He had some light bleeding, only at times with use of these with the issue.No additional medications/interventions for this.He also mentioned he also recently had a laser procedure for kidney stones and had a foley for a short time following that procedure and so thought maybe some of the bleeding/ irritation could have been from that as well.He did say that he was using catheters with this defect just before and after foley removal when he restarted cic.No photo available (they were used and discarded).
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated.Conclusion no abnormalities found in production or inspection.Root cause undetermined due to lack of physical evidence.No corrective or preventive actions initiated at this time.Manufacturer will continue monitoring and follow up if additional evidence is provided.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, sop-000741.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22862084
Report Number1049092-2025-00219
Device Sequence Number7632263
Product Code EZD
UDI-Device Identifier00815947020031
UDI-Public00815947020031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM14
Device Lot Number24B29304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale